RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1271–1274 (Mi de578)  

Solution of a limiting boundary value problem for the filtration equation taking into account evaporation

V. G. Melamed

Lomonosov Moscow State University

Full text: PDF file (399 kB)

Bibliographic databases:
UDC: 517.911
Received: 12.10.1965

Citation: V. G. Melamed, “Solution of a limiting boundary value problem for the filtration equation taking into account evaporation”, Differ. Uravn., 2:9 (1966), 1271–1274

Citation in format AMSBIB
\Bibitem{Mel66}
\by V.~G.~Melamed
\paper Solution of a limiting boundary value problem for the filtration equation taking into account evaporation
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1271--1274
\mathnet{http://mi.mathnet.ru/de578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204744}
\zmath{https://zbmath.org/?q=an:0304.76036}


Linking options:
  • http://mi.mathnet.ru/eng/de578
  • http://mi.mathnet.ru/eng/de/v2/i9/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019